I have bump outside of lip area from filler done 8 months ago. Will adding more make that bump take longer to go down? (Photo)
Doctor Answers 3
thank you for your question and photos. Your body doesn't know what's old filler and what's new filler. It's constantly dissolving whatever filler is there. Adding filler to area of the bump will not is not a good idea. Sometimes you can camouflage it. Discuss it with your doctor. Good luck
Bump after lip injection
It's better to dissolve the bump with special injection (Hylenex, Vitrase) and not to wait until dissolves itself. But make sure the doctor is experienced.
I would recommend dissolving the bumps with Vitrase and not wait. You want to treat this as soon as possible.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.